Convex solutions of boundary value problems arising from monge-ampère equations

Shouchuan Hu, Haiyan Wang

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

In this paper we study an eigenvalue boundary value problem which arises when seeking radial convex solutions of the Monge-Ampère equations. We shall establish several criteria for the existence, multiplicity and nonexistence of strictly convex solutions for the boundary value problem with or without an eigenvalue parameter.

Original languageEnglish (US)
Pages (from-to)705-720
Number of pages16
JournalDiscrete and Continuous Dynamical Systems
Volume16
Issue number3
StatePublished - Nov 1 2006

Keywords

  • Boundary value problem
  • Fixed index theorem
  • Monge-Ampère equation
  • Strictly convex solution

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Convex solutions of boundary value problems arising from monge-ampère equations'. Together they form a unique fingerprint.

Cite this